# SDR AALA202506182768

- Difficulty date: June 10, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 36,897 hours, 16,021 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 211C223516
- Condition: Failed
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTO BRAKE DISARMED, LIGHT ILLUMINATED BEFORE LANDING. IT FAILED TO ARM AGAIN. AUTO BRAKE SWITCH TURNED OFF. THIS IS A REPEATED WRITE-UP AND FOR THE THIRD FLIGHT IN A ROW. MULTIPLE BITE TESTS HAVE BEEN ACCOMPLISHED, AND THE AUTO BRAKE CONTINUES TO BE INOPERATIVE.  REMOVE AND REPLACE LEFT AUTOBRAKE SHUTTLE VALVE PRESSURE SWITCH. PER AMM 32-4271. OPERATIONAL TEST GOOD.
